# SDR DALA2014123106854

- Difficulty date: December 30, 2014
- Submitted: January 1, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 67,681 hours, 50,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT 15C TO BE INOPERATIVE.  MAINTENANCE REPLACED THE WIRE HARNESS AND THE OPS CHECKED GOOD.
